# SDR ASOA201001801

- Difficulty date: November 17, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 16,273 hours, 14,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 81100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN CEILING NR 1 EMERGENCY LIGHT INOP.  REMOVED AND REPLACED EPSU BATTERY IAW CRJ200 AMM 33-51-04.  OPS CK GOOD.  REMOVED AND REPLACED EPSU BATTERY IAW CRJ200 AMM 33-51-04.  OPS CK GOOD.
